Hypnic jeers before falling asleep

5 replies [Last post]
sonicwhite
sonicwhite's picture
User offline. Last seen 14 hours 43 min ago. Offline
Member
Joined: Sep 28 2009
Posts: 803

I’ve never noticed this with any psych meds but I noticed once the subs started really getting into my system I would *^!& right before falling asleep thus making me wake up.

My current medication
Gabapentin
Risperdal
Remeron
Suboxone
Weaning klonopin.25 once a day.
Prilosec

So as you can see I just started feeling this way on Suboxone. I don’t don’t if it’s the Naloxone in it but I’m thinking about asking my doc t9 switch. But I don’t know.

Does anyone else either go through this or have mad insomnia?

gtrplayer
gtrplayer's picture
User offline. Last seen 1 week 3 days ago. Offline
Moderator
Joined: Aug 22 2006
Posts: 2934
I'll be honest, part of what

I'll be honest, part of what you are describing sounds a whole lot like benzodiazepine withdrawal. Oddly enough, I went through that as well after my psychiatrist quit without warning. You may consider weaning yourself off the klonopin a tad slower, as I read you are weaning yourself from Klonopin. 

If that is not the cause, it (paradoxically) could be the Buprenorphine and Clonazepam creating a myoclonic *^!&. However, if the "*^!&" is waking you up, or preventing sleep, I would be much more inclined to believe it is the Klonopin being tapered a tad too quickly.

P.S. Now for the quasi legal BS to accompany my non-medical "thoughts" (see how I avoided the word "advice"? Darn that was slick): I am not a Dr. My thoughts posted here are my own thoughts based on similar experiences I have gone through. Consult your doctor for any medical advice, blah, blah, not a Dr again, etc. etc. 

Rocker Dan
Rocker Dan's picture
User offline. Last seen 1 day 45 min ago. Offline
Member
Joined: Nov 24 2013
Posts: 154
BACK TO NORMAL BENZOS

I am going through a "No sleep" thing now I have stopped valium after 35 years.It took me a full year to taper down and my doctor keeps asking me if I have truely quit.I had xanax then klonopin in my tox screens but this last one was more normal than before.It must be tapered slow as gtrplayer states.Wishing you all the best with stopping any Benzos.I am really strugaling still (24 days out)and I still cannot sleep more than a couple of hours a night and have "fits'and the  shakes,so sad as well,take real good care,RD

Rocker Dan
Rocker Dan's picture
User offline. Last seen 1 day 45 min ago. Offline
Member
Joined: Nov 24 2013
Posts: 154
My God,I just re-read your

My God,I just re-read your post,it seems as if the words you use were deleated for a mention of a unmentionable or swearing?Any way i cannot sleep.I slept maybe a total of 7 hours this past week and I have a medical condition called myocolonic jerking and it is a form of a seizure and this is one of the reasons I was on diazepam for 38 years.Now that I was weaned off totaly I am going through a horid time.So I called my doctor(GP)and informed him I need to see him.Thank you for the posts gentleman,RD

sonicwhite
sonicwhite's picture
User offline. Last seen 14 hours 43 min ago. Offline
Member
Joined: Sep 28 2009
Posts: 803
I went to my pcp and was

I went to my pcp and was stunned by what she said. She gave me a script of klonopin until I see the neurologist. Thank God for His blessings.ya

goat
goat's picture
User offline. Last seen 19 hours 46 min ago. Offline
Moderator
Joined: Nov 21 2006
Posts: 4991
rocker dan

 posts are filtered automatically.  

 i agree with gtrplyrs laymans  thoughts.